| Model Number |
D1N20014S |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that the screw would not purchase in the bone and backed out after attempting to insert in the bone.The patients bone cracked and the surgery was delayed.